Header

UZH-Logo

Maintenance Infos

Browse by Creators

Navigate back| Up a level
Export as
Number of items: 2.

Chipot, M; Weissler, F (1989). Some blowup results for a nonlinear parabolic equation with a gradient term. SIAM Journal on Numerical Analysis, 20(4):886-907.

Chipot, M; Weissler, F (1988). On the elliptic problem Δu-|∇u| q +λu p =0. In: Ni, W M; Peletier, L A; Serrin, J. Nonlinear diffusion equations and their equilibrium states I (Berkeley, CA, 1986). New York: Springer, 237-243.

This list was generated on Sat Sep 23 22:03:06 2017 CEST.